# SDR COMA0770002

- Difficulty date: January 4, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 11,189 hours, 8,204 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: CN6220101009
- Condition: Chafed
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FAN COWL DOOR IS GOUGED AND RIB IS CHAFED FROM THE THRUST REVERSER FLEX DRIVE CABLE.  REPAIRED DAMAGE IAW COMAIR EA 70-5414-01485.
